# SDR DALA2016100607084

- Difficulty date: October 5, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 73,194 hours, 55,462 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT HEATER BLANKET SKIN AROUND THE FUEL ACCESS 1410C. HEATER BLANKET PANEL WAS REPLACED AND SYSTEM OPS TEST WAS PERFORMED IAW AMM 30-80-02.
